# SDR AALA20170704003

- Difficulty date: July 3, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 8,833 hours, 4,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING OPERATIONAL TEST FOR EMERGENCY LIGHTS, FOUND BATTERY PACK (12WL) FAULT. REPLACED BATTERY (12WL) PER AMM 33-51-38.
